# SDR 20010227SG005

- Difficulty date: February 1, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Aircraft: N2GG
- Make and model: Cessna 550
- Aircraft serial: 5500286
- Aircraft time: 7,484 hours, 6,915 cycles
- Engine: Pwa JT15D4
- Engine time: 5,694 hours, 5,585 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31042681
- Part serial: A1178
- Condition: Failed
- Location: Engine
- Part time: 1,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PUMP PN: 3104268-1 SN; A1178 WITH 1848.2 HOURS SINCE INSTALLATION FAILED. THE PUMP SEIZED AND CAUSED SHAFT TO SHEAR. PUMP WAS REPALCED WITH OVERHAULED UNIT.
